×

Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation. (English) Zbl 0175.40702


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] E. B. Dynkin, Markov processes, Springer, New York, 1965. · Zbl 0132.37901
[2] Hiroshi Fujita, On the blowing up of solutions of the Cauchy problem for \?_{\?}=\Delta \?+\?^{1+\?}, J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966), 109 – 124 (1966). · Zbl 0163.34002
[3] Nobuyuki Ikeda, Masao Nagasawa, and Shinzo Watanabe, On branching Markov processes, Proc. Japan Acad. 41 (1965), 816 – 821. · Zbl 0224.60038
[4] -, Foundation of branching Markov processes, Seminar on Probability Vol. 23, 1966. (Japanese)
[5] Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965.
[6] Seizô Itô, On blowing up of solutions of semilinear partial differential equations of parabolic type, Sûgaku 18 (1966), 44 – 47 (Japanese).
[7] Masao Nagasawa, Construction of branching Markov processes with age and sign, Kōdai Math. Sem. Rep. 20 (1968), 469 – 508. · Zbl 0176.47902
[8] Tunekiti Sirao, On signed branching Markov processes with age, Nagoya Math. J. 32 (1968), 155 – 225. · Zbl 0174.49601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.